# SDR SWAA201805161629

- Difficulty date: April 11, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 63,161 hours, 36,818 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A2353Y11
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TRAILING EDGE PANEL JUST AFT OF THE NR 1 PYLON OUTBOARD ANGLE FOR TRANSVERSE WEB CRACKED.   R & R THE ANGLE IAW SRM.
